# SDR IPXA1M69636

- Difficulty date: September 22, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING UPPER T/E FILLER STRIP BULGING BETWEEN XORS646-657.   REPAIRED CORROSION ON UPPER AFT FLANGE OF RT WING REAR SPAR BETWEEN XORS 634-657 IAW STA SA EA 011-5710-01-A3497 REV IR AND EO MD11- 5710-44585-A.
